Finding the Roots of System of Nonlinear Equations by a Novel Filled Function Method
Wei-Xiang Wang,
You-Lin Shang,
Wei-Gang Sun and
Ying Zhang
Abstract and Applied Analysis, 2011, vol. 2011, 1-9
Abstract:
We present a novel filled function approach to solve box-constrained system of nonlinear equations. The system is first transformed into an equivalent nonsmooth global minimization problem, and then a new filled function method is proposed to solve this global optimization problem. Numerical experiments on several test problems are conducted and the computational results are also reported.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/209083.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/209083.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:209083
DOI: 10.1155/2011/209083
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().